스테로이드 근병증
Steroid Myopathy
1
조회
0
다운로드
0
인용
0
참고문헌
초록
Abstract
Among drug-induced myopathy, steroids are probably the most common cause. The risk of steroid myopathy(SM) increases with the dose and duration of use. It is typically a proximal myopathy, preferentially affecting the hip girdle muscles. Motor and sensory nerve conduction studies are normal. The needle EMG is usually within the normal range or may be minimally abnormal. Occasionally, low-amplitude, short-duration MUAPs may be seen in the proximal muscles. Of note, abnormal spontaneous activity is not seen. This point is often very useful in differentiating polymyositis(PM) from SM. It is common for patients with PM to be treated with steroids, respond well, and then have the steroids tapered. If muscle weakness then returns, it may be very difficult to differentiate recurrent PM from SM on clinical grounds. The presence of abundant abnormal spontaneous activity strongly suggests PM rather than SM
